Differential regulation of NK cell proliferation by type I and type II IFN

この論文をさがす

著者

    • LOZA Matthew J.
    • Department of Microbiology and Immunology, Kimmel Cancer Center, Jefferson Medical College
    • PERUSSIA Bice
    • Department of Microbiology and Immunology, Kimmel Cancer Center, Jefferson Medical College

収録刊行物

  • International immunology

    International immunology 16(1), 23-32, 2004-01-01

参考文献:  32件中 1-32件 を表示

被引用文献:  1件中 1-1件 を表示

キーワード

各種コード

  • NII論文ID(NAID)
    10013082443
  • NII書誌ID(NCID)
    AA10730708
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09538178
  • データ提供元
    CJP書誌  CJP引用 
ページトップへ